Alert archive / Texas / Freeze Warnings in 2014
Freeze Warning 4, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this freeze warning at Nov 13, 2014, 3:14 PM CST for 24 counties in Texas. It took effect at Nov 13, 2014, 9:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2014, 3:14 PM CST (21:14 UTC)
- In effect from
- Nov 13, 2014, 9:00 PM CST
- Expired
- Nov 14, 2014, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Austin/San Antonio, TX
All 24 counties
Atascosa County, TX, Bastrop County, TX, Bexar County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Fayette County, TX, Frio County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Maverick County, TX, Medina County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
525 WWUS74 KEWX 132114 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 314 PM CST THU NOV 13 2014 ...FREEZING TEMPERATURES EXPECTED FROM LATE THIS EVENING THROUGH MID MORNING ON FRIDAY ACROSS SOUTH CENTRAL TEXAS... .DECREASING CLOUDINESS AND WINDS COMBINED WITH A DRY AIRMASS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING ALONG THE ESCARPMENT NEAR THE I-35 CORRIDOR LATE THIS EVENING. FREEZING TEMPERATURES WILL THEN SPREAD ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS OVERNIGHT AND BY SUNRISE FRIDAY. SOME AREAS WILL BE BELOW FREEZING FOR UP TO 12 HOURS. WIND CHILLS IN THE MID TO UPPER TEENS ARE POSSIBLE EARLY FRIDAY MORNING. TEMPERATURES WILL RISE ABOVE FREEZING AROUND 9 AM FRIDAY. TXZ173-183-191>194-202>209-217>225-228-140515- /O.NEW.KEWX.FZ.W.0004.141114T0300Z-141114T1500Z/ WILLIAMSON-VAL VERDE-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-MEDINA- BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO- ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...GEORGETOWN...DEL RIO...SAN MARCOS... AUSTIN...BASTROP...GIDDINGS...BRACKETTVILLE...UVALDE...HONDO... SAN ANTONIO...NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE... EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETTSVILLE...CARRIZO SPRINGS 314 PM CST THU NOV 13 2014 ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY. * TEMPERATURE...26 TO 32 DEGREES * IMPACTS...THIS IS THE FIRST FREEZE OF THE SEASON FOR MANY LOCATIONS. THESE TEMPERATURES MAY DAMAGE COLD SENSITIVE PLANTS. EXPOSED PIPES MAY FREEZE. OUTDOOR PETS MAY NEED EXTRA PROTECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
2 follow-up statements
866 WWUS74 KEWX 140953 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 353 AM CST FRI NOV 14 2014 ...FREEZING TEMPERATURES OCCURRING ACROSS PORTIONS OF SOUTH- CENTRAL TEXAS THIS MORNING... .CLOUD COVER OVERNIGHT HAS LIMITED THE AREAL COVERAGE OF FREEZING TEMPERATURES ACROSS SOUTH-CENTRAL TEXAS. A WIDESPREAD FREEZE IS OCCURRING ACROSS THE HILL COUNTRY AND CENTRAL TEXAS. THERE IS STILL THE POSSIBILITY FOR A FEW LOCATIONS FARTHER SOUTH TO REACH THE FREEZING MARK BY DAYBREAK. TXZ173-183-191>194-202>209-217>225-228-141500- /O.CON.KEWX.FZ.W.0004.000000T0000Z-141114T1500Z/ WILLIAMSON-VAL VERDE-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-MEDINA- BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO- ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...GEORGETOWN...DEL RIO...SAN MARCOS... AUSTIN...BASTROP...GIDDINGS...BRACKETTVILLE...UVALDE...HONDO... SAN ANTONIO...NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE... EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETTSVILLE...CARRIZO SPRINGS 353 AM CST FRI NOV 14 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TEMPERATURE...28 TO 32 DEGREES * IMPACTS...THIS IS THE FIRST FREEZE OF THE SEASON FOR MANY LOCATIONS. THESE TEMPERATURES MAY DAMAGE COLD SENSITIVE PLANTS. OUTDOOR PETS MAY NEED EXTRA PROTECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ JR
198 WWUS74 KEWX 141216 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 616 AM CST FRI NOV 14 2014 ...FREEZING TEMPERATURES OCCURRING ACROSS PORTIONS OF SOUTH- CENTRAL TEXAS THIS MORNING... .CLOUD COVER OVERNIGHT HAS LIMITED THE AREAL COVERAGE OF FREEZING TEMPERATURES ACROSS SOUTH-CENTRAL TEXAS. A WIDESPREAD FREEZE IS OCCURRING ACROSS THE HILL COUNTRY AND CENTRAL TEXAS. THERE IS STILL THE POSSIBILITY FOR A FEW LOCATIONS FARTHER SOUTH TO REACH THE FREEZING MARK BY DAYBREAK. TXZ183-202-217>220-222-224-228-141330- /O.CAN.KEWX.FZ.W.0004.000000T0000Z-141114T1500Z/ VAL VERDE-KINNEY-MAVERICK-ZAVALA-FRIO-ATASCOSA-KARNES-DE WITT- DIMMIT- INCLUDING THE CITIES OF...DEL RIO...BRACKETTVILLE...EAGLE PASS... CRYSTAL CITY...PEARSALL...PLEASANTON...KARNES CITY...CUERO... CARRIZO SPRINGS 616 AM CST FRI NOV 14 2014 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED THE FREEZE WARNING FOR AREAS ALONG AND SOUTH OF EAGLE PASS TO PLEASANTON TO CUERO. TEMPERATURES WILL REMAIN IN THE UPPER 30S EARLY THIS MORNING. $$ TXZ173-191>194-203>209-221-223-225-141500- /O.CON.KEWX.FZ.W.0004.000000T0000Z-141114T1500Z/ WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-UVALDE-MEDINA-BEXAR-COMAL- GUADALUPE-CALDWELL-FAYETTE-WILSON-GONZALES-LAVACA- INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN... BASTROP...GIDDINGS...UVALDE...HONDO...SAN ANTONIO... NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...FLORESVILLE... GONZALES...HALLETTSVILLE 616 AM CST FRI NOV 14 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TEMPERATURE...28 TO 32 DEGREES * IMPACTS...THIS IS THE FIRST FREEZE OF THE SEASON FOR MANY LOCATIONS. THESE TEMPERATURES MAY DAMAGE COLD SENSITIVE PLANTS. OUTDOOR PETS MAY NEED EXTRA PROTECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this freeze warning went out at Nov 13, 11:25 AM CST, 3 hours 49 minutes earlier.
Area forecast discussion, Nov 13, 11:25 AM CST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1125 AM CST THU NOV 13 2014 .AVIATION DISCUSSION...FOR 18Z TAF PACKAGE... LATEST VIS SATELLITE AND SFC ANALYSIS SHOW AOA 5KFT CIGS ACROSS MUCH OF THE STATE. WHILE GUIDANCE INDICATES THIS WILL ERODE OVER THE NEXT COUPLE HOURS...THINK ENOUGH MOISTURE WILL PERSIST AT THE 5KFT LEVEL TO KEEP BKN CIGS PERSISTING THROUGH MUCH OF THE AFTERNOON. REGARDLESS...ALL INDICATIONS ARE THAT CIGS WILL IMPROVE REGARDLESS OF THE TIME IT TAKES. THE ONLY AVIATION CONCERN THEN IS GUSTY WIND POTENTIAL CONTINUING THROUGH THE NEXT 6 HOURS. AGAIN MODELS INDICATES A DROP OFF IN WIND SPEEDS AOA NIGHTFALL ARE EXPECTED. THEREFORE DECREASED WINDS APPROPRIATELY AOA 00Z. TB3 && .PREV DISCUSSION... /ISSUED 1053 AM CST THU NOV 13 2014/ UPDATE... EXCEPT FOR A FEW MESONET SPOTS ACROSS OUR FAR NORTHERN AREAS... SURFACE OBSERVATIONS HAVE RISEN TO 32 DEGREES OR ABOVE AND HAVE LET THE FREEZE WARNING EXPIRE. TEMPERATURES WILL CONTINUE TO RISE AS THE CLOUD DECK THINS AND ONLY REESTABLISHED TRENDS FOR THE REST OF TODAY BASED ON CURRENT OBSERVATIONS. MOST MODELS SHOW CLOUDS THINNING THIS AFTERNOON BECOMING MOSTLY CLEAR TONIGHT. MODELS ALSO SHOW WINDS DECREASING. THESE ALLOW FOR GOOD RADIATIONAL COOLING. HOWEVER...A FEW HI-RES MODELS SHOW SOME CLOUDINESS HANGING IN ALL NIGHT. EXPECT FREEZING LOW TEMPERATURES ACROSS AT LEAST SOME OF THE REMAINDER OF SOUTH CENTRAL TEXAS THAT HAS NOT ALREADY FROZEN TONIGHT INTO FRIDAY MORNING. WHERE CLOUDS HANG IN THE THICKEST WILL NOT SEE FREEZING. THOSE COUNTIES THAT HAVE FROZEN WILL NO LONGER NEED WARNINGS. HOWEVER...EXPECT TO ISSUE A FREEZE WARNING LATER TODAY FOR AT LEAST PART OF THE REMAINDER OF SOUTH CENTRAL TEXAS FOR TONIGHT INTO FRIDAY MORNING. PREV DISCUSSION... /ISSUED 540 AM CST THU NOV 13 2014/ AVIATION... THE MAIN AVIATION CONCERN TODAY WILL BE STRONG NORTH WINDS AT 15 KTS WITH GUSTS UP TO 25. VFR CIGS WILL SCATTER OUT LATER TODAY. WINDS WILL DROP OFF LATE THIS AFTERNOON. PREV DISCUSSION... /ISSUED 423 AM CST THU NOV 13 2014/ UPDATE...UPDATE TO INCLUDE RECORD LOWS FOR NOV 14TH: ATT - 26 DEG IN 1916 AUS - 27 DEG IN 2013 SAT - 28 DEG IN 1916 DRT - 28 DEG IN 1976 CURRENT FORECAST CALLS FOR RECORDS AT ATT/AUS/SAT TO BE TIED OR BROKEN FRIDAY MORNING...AND CLOSE TO BEING TIED AT DRT. PREV DISCUSSION... /ISSUED 356 AM CST THU NOV 13 2014/ SHORT TERM (TODAY THROUGH FRIDAY)...THE MID LEVEL DISTURBANCE IS MOVING QUICKLY EAST ACROSS THE CWA EARLY THIS MORNING. STILL AN OPPORTUNITY FOR -RA ACROSS EASTERN AND SOUTHERN ZONES THROUGH SUNRISE...BEFORE FORCING MOVES EAST. WILL NOT BE CARRYING ANY OFFICIAL MENTION OF PRECIP AFTER 12Z. COLD...RAW DAY WITH TEMPS THIS AFTERNOON ONLY MAKING IT INTO THE UPPER 30S TO AROUND 40 ACROSS THE HILL COUNTRY AND LOW TO MID 40S ELSEWHERE. WIND CHILL VALUES THIS MORNING WILL BE THE TEENS ACROSS THE HILL COUNTRY AND 20S ELSEWHERE. THE COLD AIR ADVECTION WILL DIMINISH LATER THIS AFTERNOON AND EVENING. DESPITE THIS...CLEARING...DECREASING WINDS AND LOW DEW POINTS WILL LEAD TO GOOD RADIATIONAL COOLING AND THE COLDEST NIGHT OF THE SEASON TONIGHT. LOWS TEMPERATURES IN THE LOW TO MID 20S ARE FORECAST ACROSS THE HILL COUNTRY...MID TO UPPER 20S ALONG AND EAST OF THE I-35 CORRIDOR (NORTH OF I-10)...AND LOW 30S ACROSS THE SOUTHERN CWA. SOME WELL SHELTERED AND CLEAR LOCATIONS COULD BE A FEW DEGREES COOLER. GIVEN THE HIGH TEMPERATURE FORECAST FOR TODAY...IT WONT TAKE FAR TO FALL TO THE FREEZING MARK TONIGHT... AND MANY AREAS OF THE HILL COUNTRY WILL SPEND 12-16 HOURS FREEZING...AND LOCATIONS ALONG THE I-35 CORRIDOR NORTH OF I-10 8-12 HOURS FREEZING. A FREEZE WARNING WILL BE ISSUED LATER TODAY FOR MUCH IF NOT ALL OF THE REMAINING CWA COUNTIES FOR TONIGHT'S FREEZE. HIGHS ON FRIDAY UNDER MOSTLY SUNNY SKIES REBOUND INTO THE 50S ACROSS THE SOUTH AND UPPER 40S ACROSS THE NORTH. LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...ISENTROPIC UPGLIDE DEVELOPS LATE FRIDAY NIGHT AND SATURDAY ALONG AND EAST OF I-35.... RESULTING IN A RETURN OF CLOUDS WITH A CHANCE FOR RAIN. THE UPGLIDE AND PRECIP TEMPORARILY MOVE EAST OF THE CWA SATURDAY NIGHT. A SHARP UPPER LEVEL SHORTWAVE WILL DIVE SOUTH THROUGH THE ROCKIES SATURDAY AND INTO THE SOUTHERN PLAINS SUNDAY AND SUNDAY NIGHT... DEEPENING THE TROUGH. THIS SENDS ANOTHER COLD FRONT THROUGH THE AREA DURING THE DAY ON SUNDAY. LOW CHANCES FOR PRECIP ALONG THE FRONT DURING THE DAY ON SUNDAY. SLIGHTLY BETTER CHANCES MAY OCCUR BEHIND THE FRONT SUNDAY NIGHT WITH FORCING FROM THE MID AND UPPER LEVEL SHORTWAVE. MOST OF THE PRECIP TYPE WOULD REMAIN LIQUID...BEFORE PRECIP CHANCES SHUT OFF MONDAY MORNING AS FORCING MOVES EAST. HOWEVER...ACROSS THE FAR NORTHERN HILL COUNTRY (GILLESPIE...LLANO... BURNET COUNTIES) THERE MAY BE A SMALL WINDOW FOR LIGHT SNOW TO MIX IN EARLY MORNING. FORECAST SOUNDINGS ACROSS THIS AREA SHOW TEMPERATURES COLD ENOUGH FOR ICE TO BE INTRODUCED INTO THE CLOUD LAYER...HOWEVER UNCERTAINTY ON WHETHER MAX WARM CLOUD LAYER BELOW WILL BECOME COOL ENOUGH FORE PRECIP TO REMAIN SNOW BEFORE PRECIP SHUTS OFF. STILL HAVE TIME TO FINE TUNE THE FORECAST ON THIS ACROSS THE NORTHERN HILL COUNTRY IN THE COMING DAYS. REGARDLESS...THE NEXT COLD FRONT WILL RE-ENFORCE THE COOL/COLD TEMPERATURES EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 42 27 47 36 53 / - 0 - 10 20 AUSTIN BERGSTROM INTL AIRPORT 43 25 49 34 53 / - 0 - 10 20 NEW BRAUNFELS MUNI AIRPORT 44 28 50 38 54 / - 0 - 10 20 BURNET MUNI AIRPORT 40 24 46 32 55 / 0 0 - 10 20 DEL RIO INTL AIRPORT 46 29 50 37 62 / 0 0 - 10 10 GEORGETOWN MUNI AIRPORT 40 23 46 33 52 / - 0 - 10 20 HONDO MUNI AIRPORT 45 25 49 35 56 / 0 0 - 10 10 SAN MARCOS MUNI AIRPORT 44 27 49 36 53 / - 0 - 10 20 LA GRANGE - FAYETTE REGIONAL 45 28 49 37 55 / - 0 - 10 30 SAN ANTONIO INTL AIRPORT 45 27 50 38 55 / - 0 - 10 20 STINSON MUNI AIRPORT 46 28 50 39 56 / - 0 - 10 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...03 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...00
Hazardous weather outlook, Nov 13, 10:47 AM CST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1047 AM CST THU NOV 13 2014 TXZ171>173-183>194-202>209-217>225-228-141700- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1047 AM CST THU NOV 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY MORNING THE FREEZING TEMPERATURES WILL SPREAD OVER MOST OF THE FORECAST AREA WITH ONLY THE SOUTHERN RIO GRANDE PLAINS STAYING ABOVE FREEZING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TB3
In the hours before
Special weather statement, Nov 13, 2:53 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 253 PM CST THU NOV 13 2014 TXZ171>173-183>194-202>209-217>225-228-141000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 253 PM CST THU NOV 13 2014 ...COLDEST TEMPERATURES OF THE WEEK EXPECTED LATE TONIGHT AND EARLY FRIDAY MORNING... CLEARING SKIES AND DECREASING WINDS THIS AFTERNOON AND EVENING WILL RESULT IN A VERY COLD NIGHT TONIGHT...WITH MOST LOCATIONS REACHING WELL BELOW THE FREEZING MARK. A HARD FREEZE IS EXPECTED ACROSS THE HILL COUNTRY AND ALONG THE INTERSTATE 35 CORRIDOR...NORTH OF A LINE FROM DEL RIO TO SAN ANTONIO. THESE LOCATIONS WILL SEE LOWS DIP INTO THE LOW TO MID 20S...WITH FREEZING CONDITIONS LASTING 8 TO 12 HOURS...AND 12 TO 16 HOURS ACROSS THE NORTHERN HILL COUNTRY. WHILE WINDS WILL BE MUCH LIGHTER TONIGHT THAN LAST NIGHT...WIND SPEEDS OF 5-10 MPH WILL RESULT IN WIND CHILLS POSSIBLY REACHING THE MID TEENS DURING THE MORNING HOURS. ELSEWHERE...LOWS IN THE UPPER 20S TO LOW 30S ARE LIKELY...WITH FREEZING CONDITIONS LASTING ANYWHERE FROM 2 TO 8 HOURS. A FREEZE WARNING WILL BE IN EFFECT FROM 9PM TONIGHT UNTIL 9AM TOMORROW MORNING FOR THE REMAINING COUNTIES IN SOUTH CENTRAL TEXAS THAT HAVE NOT RECEIVED WIDESPREAD FREEZING TEMPERATURES. HOWEVER...ALL LOCATIONS IN SOUTH CENTRAL TEXAS CAN EXPECT AT OR BELOW FREEZING TEMPERATURES TONIGHT. RESIDENTS SHOULD TAKE THE PROPER PRECAUTIONS TO PROTECT PEOPLE...PETS...PLANTS AND PIPES THAT WILL BE EXPOSED TO THESE CONDITIONS.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.